# SDR AALA202412103672

- Difficulty date: November 30, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 92,398 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 6449
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY BATTERY PACK AAT DOOR 2L (M33096) IS FAILING TEST. MAINTENANCE REPLACED LIGHT BATTERY PACK AT DOOR 2L IAW AMM 33-51-06.
